Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

98ba

Member
  • Total Reviews

    0
  • Content Count

    30
  • Joined

  • Last visited

Community Reputation

10 Neutral

About 98ba

  • Rank
    Junior Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

889 profile views
  1. Try and go to your doctor or dermatologist and ask for a product containing azelaic acid like Skinoren gel or Finacea. Then start off by using it once pr. day for the first 2 weeks and then twice pr. day after. It should help your condition.
  2. 98ba

    Please help me

    Have you tried an azelaic acid product like Skinoren gel?
  3. Stop taking the medication immediately. The side effects you are experiencing are some serious ones and could persist even after you stop the treatment, but please play it safe and get of it now then you have a bigger chance of coming off Accutane with your health in good behold than if you finish the course!
  4. Good shot. In my opinion the risk is definitely not worth the reward with Accutane! As for much safer acne treatments look into Skinoren gel or Benzoyl Peroxide.
  5. 98ba

    Too scared for accutane

    My opinion on Accutane is that the risks are not worth the rewards. I would really advocate AGAINST using it. Many people are suffering serious side effects decades after using the medication. Have you tried any azelaic acid products such as Skinoren or Finacea?
  6. Just stick to the 2.5% version and the chance of LONG TERM damage to the skin should be very minimal. Also remember to use a good sunscreen everyday, even when it's cloudy. BP and sunbeams are not a good combination since you burn easier while on BP.
  7. 98ba

    What do I do??

    Benzoyl Peroxide or Skinoren gel will help you.
  8. 98ba

    Seriously , help me (w/ lots pics)

    Start using Benzoyl Peroxide (acne.org regimen) or Skinoren gel. That will help you clear up. Also switch the Cetaphil cleanser for Cerave Hydrating Cleanser. Good luck.
  9. Don't go on Accutane. Try to get a prescription for Skinoren gel. Also how many times a day do you use the regimen?
  10. 98ba

    Finacea!

    They are no known comedogenic ingredients in Finacea. Jenjen, if you want to be 100% sure that it won't hurt your skin (which I'm pretty sure it won't) just use it once a day and pay close attention to how your skin reacts after application.
  11. Get off the medication RIGHT NOW.
  12. 98ba

    Fainting from accutane?

    I'm really urging you to get off this medication right now. You might think I'm crazy, but Accutane can have a lot of nasty long-term side effects. Also don't use antibiotics while on Accutane, puts too much stress on the liver.
  13. Hmm.. you should pressure derms for a skin scraping even though the process can be exhausting. Just call every dermatologist around your area, but don't let them prescribe you anything before you have the results from the scraping. If you did try out Accutane and it hadn't made a difference for the better after 5+ months of everyday use I would say it possibly is folilculitis. If you have been using antibiotics before, even just short term courses like 5 days, your skin will be more prone to t
  14. 98ba

    Why do I have such bad skin?

    In my opninon your acne is very mild, you should be thankful abpout that. Start using Benzoyl Peroxide or Skinoren gel. That will help your skin clear.
  15. 98ba

    Fainting from accutane?

    Don't take anymore Accutane, please. Get on Benzoyl Peroxide or Skinoren gel.
×